MathSciNet Relay Station
MathSciNet bibliographic data
MR507781 (80h:58045b) 58G10 (81E10)
Bott, R.; Seeley, R. Some remarks on the paper of Callias: "Axial anomalies and index theorems on open spaces'' [Comm. Math. Phys. 62 (1978), no. 3, 213–234; MR 80h:58045a]. Comm. Math. Phys. 62 (1978), no. 3, 235–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement